Health knowledge made personal
Join this community!
› Share page:

Will more than 800 mg of Ibuprofen daily hurt me?


Posted by worryWARD

I have been taking 800mg 2x a day for the past 2 weeks for a toothache. I have come to notice that when the tooth starts to hurt I have been feeling this pressure near my right temple and my right arm (shoulder to fingers) feels a little weak. ALSO, I am trying to kick a cold. Have you heard of this before, should I be worried? I am trying to wait until my insurance kicks in within the next couple of weeks to go to the doctor. Should I go to the emergency room?
 
Answers (1)
Sort by: Newest first | Oldest first

My advice is that you are in urgent need of dental care.  The infected tooth is inches from your Brain.  Please do yourself the favor of seeking an immediate, urgent visit to a dentist or oral surgeon to have this dangerous condition definitively treated.  You need relief.  This could be dangerous.  Some hospitals have dental clinics attached that will treat this for free.  Money is not a barrier to receiving the dental care you desperately need.

Dr. R. 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: